# SDR SWIA97956

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLOORBEAM LBL 27-00 AT FS 345 ON OUTBOARD WING OF BEAM, CORROSION AT RIVETS.  FABRICATED AND INSTALLED A DOUBLER REPAIR ON FLOORBEAM LBL 27 AT FS 345.
